# SDR C2XA06TY063

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 8,915 hours, 4,777 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Hinge
- Part number: 14504980602
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A 2C INSPECTION THE RT VERTICAL STAB SPHERICAL BEARING WAS FOUND TO BE OUT OF LIMITS.  MAINTENANCE REAMED THE HOLE TO THE FIRST OVERSIZE IAW EC 5510-01080.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL 2C WORK.
